# SDR USAASB99284

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DT2RA7
- Condition: Misadjusted
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 8030 - AFTER TAKEOFF DURING LANDING GEAR RETRACTION, THE LANDING GEAR WARNING HORN AND ALL THREE RED GEAR LIGHTS ILLUMINATED AND REMAINED ON.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WTHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ADJUSTED THE S139 THRUST LEVER ACTUATED LANDING GEAR WARNING HORN SWITCH PER MM.  OPERATIONAL CHECK GOOD PER MM.  FUNCTIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION GOOD PER MM.  (X)
